# SDR UALA2011050202142

- Difficulty date: April 28, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Part number: 7705402
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC MODE EICAS MSG.  CHECKED ENGINE FAULTS, RAN ENGINE FOUND NO EPR INDICATION ON THE LEFT ENGINE.  TROUBLESHOT FOUND AS PER ELECTRICAL SCHEMATIC PAGE.  REPLACED RELAY CARD.  OP'S CHECK NORMAL NOW.  RAN ENGINE PERFORMED TEST AS MM.
